MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD ECLIPSE¿ HYPODERMIC NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) BD ECLIPSE¿ HYPODERMIC NEEDLE
Catalog Number 305763
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/14/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Investigation: 2 representative samples of batch 5141109 were returned in sealed packages for investigation.The safety shields were found to be intact and passed safety shield test.A review of the device history record revealed no irregularities during the manufacture of the reported lot numbers.A manufacturing review revealed no abnormalities with preventative maintenance, calibration, or equipment.Bd was unable to duplicate or confirm the customer's indicated failure more, therefore a root cause cannot be determined.Capa (b)(4) was initiated for this issue to document the investigation path, root cause analysis and remediation plan to include corrective and preventive actions.
 
Event or Problem Description
It was reported that the safety shield on a bd eclipse¿ hypodermic needle fell off before use.There was no report of injury or medical intervention.

Brand Name
BD ECLIPSE¿ HYPODERMIC NEEDLE
Common Device Name
HYPODERMIC NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key7173024
Report Number8041187-2017-00282
Device Sequence Number1952303
Product Code FMI
UDI-Device Identifier30382903057635
UDI-Public30382903057635
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K161170
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 12/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Nurse
Device Expiration Date05/31/2020
Device Catalogue Number305763
Device Lot Number5141109
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/28/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2017
Initial Report FDA Received Date01/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;